HOMEPRODUCTSSERVICESCOMPANYCONTACTFAQResearchDictionaryPharmaMobileSign Up FREE or Login

[A case of allergic drug-induced hepatitis suspected with rifampicin-induced antinuclear antibody].

AuthorsS Matsui, T Nakazawa, K Dobashi, M Mori
JournalArerugī = [Allergy] (Arerugi) Vol. 43 Issue 10 Pg. 1280-2 (Oct 1994) ISSN: 0021-4884 [Print] JAPAN
PMID7826225 (Publication Type: Case Reports, Journal Article)
Chemical References
  • Antibodies, Antinuclear
  • Rifampin
Topics
  • Antibodies, Antinuclear (metabolism)
  • Drug Hypersensitivity (etiology, immunology)
  • Drug-Induced Liver Injury (etiology, immunology)
  • Humans
  • Male
  • Middle Aged
  • Rifampin (adverse effects)

Join CureHunter, for free Research Interface BASIC access!

Take advantage of free CureHunter research engine access to explore the best drug and treatment options for any disease. Find out why thousands of doctors, pharma researchers and patient activists around the world use CureHunter every day.
Realize the full power of the drug-disease research network!


Choose Username:
Email:
Password:
Verify Password:


Research Interface PRO additionally includes drill-down to evidence, articles by author, export to Excel, FDA Link and mobile subscription:
1 year subscription, $490.00 USD